MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5525WVB
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility in the united kingdom reported that during an unknown number of eye surgeries, the trocars leak.As a result there is increased bubbles with viscoelastic obscure the surgeons view.The surgeon confirmed that sometimes the trocars slip out during surgery.Sutures were required and the patient experience increased pain.Additional information has been requested but not received.
 
Additional Manufacturer Narrative
The product has been discarded and a lot number cannot be provided.As there was no lot number a device history review (dhr) could not be performed.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.

Brand Name
25G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key20556135
Report Number0001920664-2024-00136
Device Sequence Number21054176
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSE5525WVB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown